Well, I suppose it's just me that has to fasten the seatbelt... I was on top of the roller coaster, the peak, on Monday. Tuesday I started the steep slope down. WHEEEE! As of today I am officially 4/6 done with my TCH chemo treatments. (Or, as my daughter learning fractions would say, 2/3 done!) It feels good to be on the downswing, working on the second half. I have officially charted the day by day side effects so I know, in general, what to expect.
The nurses today were wonderful. I explained that it was my daughter's birthday so I wanted to be home by 3:00 so she wouldn't have to be alone when she got home. They hustled and bustled and as soon as that machine beeped at being done with one bag of fluids, they were in there changing things over. I think we were done by 2:30. I had time to stop at the store to pick up some chicken so I could make my daughter's favorite meal for her birthday. And I made enough for leftovers tomorrow night because I know that by tomorrow night I won't feel like cooking :-) Who's got their thinking cap on now? huh?
I'm feeling okay so far. It always hits me the next day. I already hiccuped a few times and I have that feeling where it's a strain to take a deep full breath. I have to remind myself to take deep breaths often to help clean out my system. And drink. And drink. And drink.
The past few weeks my eyes have been very watery. The slightest dry air or the slightest breeze will make them tear up. So much for eye makeup. I've given up on mascara altogether. It would last about 4 minutes before it's dabbed off. Same with eye liner. I guess the tearing irritated eyes make the rims of my eyes red like I have a lip liner on my eyes instead. Not exactly the look I'm going for!
And neither is the loss of my cheekbones. I'm noticing a moon face staring back at me in the mirror. Pumped full of steroids, my cheeks have filled out into that distinct "I'm taking too many drugs" puffiness that sick people have. Sigh. So much for "Look Good, Feel Better."
Maybe this gorgeous spring weather we're having will help the "feel better" part. Until I start sneezing with allergies of course. Oh goody. More drugs to take.
Sorry I'm not being very positive. To be honest with you, I'm tired of taking so many drugs. I never even liked to take Tylenol before this all this happened. And it seems every week I add a few drugs to the disgustingly long list. This week was Flonase nose spray to help stuffiness and prescription Vitamin D because my levels are way too low. I'm going to have to start of allergy meds SOON too now!
I think I need sleep and a few days off to just rest and recuperate. Too bad the steroids wire my brain and cause insomnia! ACK.